# SDR SWAA2022052597404

- Difficulty date: April 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 241AF
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ACCESS PANEL 241AF DELAMINATED / [01] FABRICATED NEW CABIN PASSENGER CABIN FLOOR ACCESS PANEL 241AF IN REF B737-700 SRM 53-00-50-2R-0 AND DWS #S 143A5810 AND 143A5800;[02] VERIFIED STEP 1
